# SDR SCNA97254

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND FLOOR SUPPORT AT STATION 1110 TO 1130, LBL 18 CORRODED.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT IAW B727 SRM 51-20-2, 51-10-1, 51-30-2 AND 51-20-4.
